Academic Journals Database
Disseminating quality controlled scientific knowledge

Baire results of multisequences

ADD TO MY LIST
 
Author(s): Robert Tichy | Martin Zeiner

Journal: Uniform Distribution Theory
ISSN 1336-913X

Volume: 5;
Issue: 1;
Start page: 13;
Date: 2010;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Baire category | $n &#92 | alpha$ -sequences | uniform distribution $&#92 | mod 1$ | nets | sequences with multidimensional indices

ABSTRACT
We extend Baire results about $n \alpha$-sequences in different ways, in particular we investigate sequences with multidimensional indices.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions